# SDR KCSA202206021070

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 92,108 hours, 18,827 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LEFT WING INTERNAL TANK RIB 28 AFT SPAR ATTACH ANGLE AT WS 905.2 CRACKED AT LOWEST FASTENER NO. 19
